# SDR UALA2009072002142

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 36,431 hours, 9,768 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8243
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG FIRE LP 2 STATUS MSG.  MSG WILL NOT CLEAR WITH FIRE TEST.  REPLACED CARD M684, NO HELP.  CHECK RESISTANCE IS 2250 OHMS, IS OUT OF LIMIT.  FOUND LOOP TS682 (LWR AFT).  REPLACED LOWER AFT LOOP TS 682, OPS CHECKED GOOD.
